# SDR UPS98826203

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, ALC C-3 DOOR LOWER JAMB BACKUP FITTING CORRODED, STA 1170.  REMOVED Z-FITTING, DRILLED AND INSTALLED IAW DC8 SRM 51-1-8, AND 51-1 20D, 2 NEW FITTING.  REMOVED CORROSION FROM A THIRD FITTING, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
